# SDR SWAA2022021010641

- Difficulty date: March 1, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 51,984 hours, 31,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR T-STRAP AT STA 887 HAS CORROSION ON UPR & LWR SURFACES / REMOVED ACB FLOOR T-STRAP AT BS 887 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM. REPLACED T-STRAP. FROM MAT. BNC1505-100543 #7075- T6511 LOT# 1271808 PER REF DWG NBR. 146A9401; 146A7500 AND SRM 51-40-02-0G
